Online 8.3 Allocating Time in a Writing Test

Directions for Allocating Time	Example with the SBAC (70 min.)	Process of Writing on Demand
Time the writing test begins:	1:00 p.m.	Allocate your time.
Time that marks one-quarter of the available minutes:	1:18 p.m. (70 min \times .25 = 17.5, rounded up to 18)	Plan your essay (18 min.). 1:00–1:18 p.m.
Time that marks three-quarters of the available minutes:	1:53 p.m. (70 min \times .75 = 52.5, rounded up to 53)	Write your essay (35 min.). 1:18–1:53 p.m.
Time the writing test ends:	2:10 p.m.	Revise your essay (17 min.). 1:53–2:10 p.m.